# SDR SIMA20130601005

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 27,944 hours, 23,956 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE REAR CABIN FLASHLIGHT BASE BROKEN. THE ACFT WAS REMOVED FROM SERVICE.  R & R THE REAR CABIN FLASHLIGHT CRADLE IAW AMM 33-50-16.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
